RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 10, Number 4  


Asymptotic computation of a double integral in the case of a stationary curve
M. I. Kontorovich, V. A. Karatygin, V. A. Rozov
811
The optimal regularization of operator equations
V. A. Morozov
818
On the error of the solution of a linear operator equation
V. A. Vinokurov
830
Stability of the Ritz method for a certain nonlinear equation
A. V. Dzhishkariani
840
The sets of attainability, and the controllability of a linear set
V. I. Korobov
848
Singular controls in discrete systems
Fam Hyu Shak
857
Difference approximations for differential games with phase constraints
B. M. Budak, A. I. Ivanov
868
An iterative method for solving optimal problems with phase constraints
Ya. M. Bershchanskii
885
Iterative solution of linear programming problems
R. P. Fedorenko
895
Application of optimal control theory to a scheduling theory problem using penalty functions
P. A. Nepomyashchii
908
Optimal search for the extremum of unimodal functions
F. L. Chernous'ko
922
A numerical method of solving multistage games for equations of Lanchester type
F. I. Ereshko
934
Iterative methods of solving time-optimal problems that are connected with parabolic equations
F. P. Vasil'ev
942
The two-point problem for a certain class of ordinary differential equations with a small parameter multiplying the derivative
Yu. P. Boglaev
958
The existence in the large of a regular solution of a quasilinear hyperbolic system
N. S. Bakhvalov
969
Conditions for the correctness of nonlinear integral equations with a kernel that depends on the difference of variables
A. V. Knyazev
981
Completely conservative difference schemes for the equations of magneto-hydrodynamics
Yu. P. Popov, A. A. Samarskii
990
Importance sampling in transport theory
A. I. Khisamutdinov
999
Stationary three-dimensional irrotational motion of a gas at supersonic velocity
V. M. Borisov, I. E. Mikhailov
1006

Scientific communications
An adaptive method for separating real roots of algebraic and transcendental equations
G. A. Shelud'ko
1016
A numerical method for locating the zeros of quasi-polynomials
G. G. Tsegelik
1022
The solution of systems with several right hand sides
V. V. Voevodin, V. M. Volovich
1025
The numerical solution of matrix equations of the form $WX=Y$, which are compatible for any right-hand side
A. I. Èrlikh, V. L. Ven
1027
Symmetric cubature formulae for the computation of integrals in a hyperball
L. N. Dobrodeev
1029
A certain method of solving boundary value problems
S. A. Piyavskii
1031
The behavior of the energy of a solution of the wave equation at large values of the time
A. A. Arsen'ev
1037
The method of incomplete factorization for solving two-dimensional and three-dimensional equations of the diffusion type
N. I. Buleev
1042
The interaction of solid particles dragged by a viscous incompressible liquid
V. A. Lyul'ka
1044
Effective algorithms for the solution of problems for flow graphs
I. A. Faradzhev
1049

Scientific information
L. J. Slater. Generalized hyper geometric functions. London, Cambridge Univ. Press, 1966, XIII+273 pp., 70 sh. (Book review)
M. K. Kerimov
1055
A. Halanay, D. Wexler. Teoria calitativa a sistemelor du impulsuri. Bucuresti, Ed. Acad. RSR, 1968, 315 p. (Book review)
V. P. Rubanik, G. V. Nozhak
1056
L. Sachs. Statistische Auswertungsmethoden. Zweite, neubearbeitete und erweiterte Auflage. Berlin–Heidelberg–New York, Springer, 1969, XXXII+677 S. (Book review)
I. N. Kovalenko
1056
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020